I was involved as a patient in the recent research about this medicine. The doctors told me beforehand that they did not know nor expect any side effects.
During the use (for 1 year I got the injections) however I did experience strange health issues: losing more and more weight, muscle spasms, and eventually cancer which had probably developed very quickly. Doctors kept denying that these could be side effects.
However, I did read on the internet that more people had muscle spasms. And when I quit the medication, I started gaining weight quickly. I also read about cardiovascular disease that could be a risk. Nobody told me about that either...
Of course, I am wondering about the cancer now. My doctors will probably not be honest about this - so I would really like to know from others if they have maybe experienced this as well.
Or maybe in the future; please let doctors know about all your possible side effects. My doctors refused to mention all my side effects in this study, saying that they were not side effects.